# SDR UALA2011040801702

- Difficulty date: April 8, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 40,046 hours, 8,802 cycles
- Engine: Pwa PW4077
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG T3 THERMOCOUPLE PROBE CH A IS OUT OF RANGE.  REPLACED T3 THERMOCOUPLE PROBE PER MM.  OPS CHECKED OKAY.
